Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Wiman-Valiron theory for entire functions of finite lower growth


Author: P. C. Fenton
Journal: Trans. Amer. Math. Soc. 252 (1979), 221-232
MSC: Primary 30D15
MathSciNet review: 534119
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general method of Wiman-Valiron type for dealing with entire functions of finite lower growth is presented and used to obtain the lower-order version of a result of W. K. Hayman on the real part of entire functions of small lower growth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0534119-5
PII: S 0002-9947(1979)0534119-5
Article copyright: © Copyright 1979 American Mathematical Society